# SDR SWIA202157512

- Difficulty date: February 18, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Gouged
- Location: Bs 280 Bulhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AND ATTACHING HARDWARE GOUGED ON F.S. 280.00 BULKHEAD AFT FACE AT RBL9 APPROX 18 INCHES ABOVE FLOOR LEVEL.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED THE FS 280 BULKHEAD DOUBLER AT RBL 9 IAW CRJ-200 SRM 51-40-11 AND 51-42-06, REFERENCING REO 601R-53-11-727 REV -E DATED 2011-01-14 FOR MATERIAL TYPE THICKNESS AND FASTENER CALL OUT.
